Alert archive / Vermont / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 71, NWS Burlington, VT
NWS Burlington, VT issued this severe thunderstorm warning at Jul 10, 2007, 3:29 PM EDT for Windsor County, Vermont. It was in force for 61 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2007, 3:29 PM EDT (19:29 UTC)
- Expired
- Jul 10, 2007, 4:30 PM EDT
- In force
- 61 min
- Issued by
- NWS Burlington, VT
- Area
- Counties, with a storm outline in the text
County Windsor County, VT
The radar
The Burlington radar (KCXX), 122 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 3:45 PM EDT | HAIL 1 | Andover, VT | |
| Jul 10, 4:06 PM EDT | HAIL 1 | Weston, VT | |
| Jul 10, 4:15 PM EDT | TSTM WND DMG | Brownsville, VT | SEVERAL TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 10, 12:59 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.5 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2432 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 686 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KBTV 101929
SVRBTV
VTC027-102030-
/O.NEW.KBTV.SV.W.0071.070710T1929Z-070710T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
329 PM EDT TUE JUL 10 2007
THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WINDSOR COUNTY IN SOUTHERN VERMONT
* UNTIL 430 PM EDT.
* AT 326 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM NORWICH TO HARTLAND TO PERKINSVILLE...AND
MOVING NORTHEAST AT 20 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
WINDSOR AROUND 335 PM EDT.
WILGUS STATE PARK AROUND 340 PM EDT.
THIS STORM HAS PRODUCED PENNY SIZE HAIL AT HARTLAND VERMONT AT 325
PM.
PREPARE FOR DAMAGING WINDS...HEAVY RAIN...DESTRUCTIVE HAIL...AND
DEADLY CLOUD TO GROUND LIGHTNING. MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4326 7281 4340 7274 4368 7269 4385 7255
4378 7229 4375 7225 4358 7238 4324 7245
4322 7269
$$
SISSON2 follow-up statements
000
WWUS51 KBTV 101956
SVSBTV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
355 PM EDT TUE JUL 10 2007
VTC027-102030-
/O.CON.KBTV.SV.W.0071.000000T0000Z-070710T2030Z/
WINDSOR VT-
355 PM EDT TUE JUL 10 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR WINDSOR COUNTY...
AT 351 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED NEAR AMSDEN..MOVING NORTH AT 15 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BROWNSVILLE AROUND 400 PM EDT.
WEST WINDSOR AROUND 405 PM EDT.
WINDSOR AROUND 410 PM EDT.
EXIT 9 I91 AROUND 420 PM EDT.
HARTLAND FOUR CORNERS AND 6 MILES EAST OF SOUTH WOODSTOCK AROUND
425 PM EDT.
HARTLAND...6 MILES SOUTH OF QUEECHEE STATE PARK...6 MILES SOUTHEAST
OF TAFTSVILLE AND 7 MILES SOUTH OF QUECHEE AROUND 430 PM EDT.
IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO
PROTECT LIFE AND PROPERTY.
LAT...LON 4326 7281 4340 7274 4368 7269 4385 7255
4378 7229 4375 7225 4358 7238 4324 7245
4322 7269
$$
SISSON000
WWUS51 KBTV 102018
SVSBTV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
417 PM EDT TUE JUL 10 2007
VTC027-102030-
/O.CON.KBTV.SV.W.0071.000000T0000Z-070710T2030Z/
WINDSOR VT-
417 PM EDT TUE JUL 10 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR WINDSOR COUNTY...
AT 412 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED 6 MILES WEST OF ANDOVER..MOVING NORTH AT 15
MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
6 MILES WEST OF LUDLOW...9 MILES SOUTHWEST OF TYSON...9 MILES WEST
OF PROCTORSVILLE AND 9 MILES SOUTHWEST OF CAMP PLYMOUTH AROUND 430
PM EDT.
HAIL UP TO THE SIZE OF NICKELS HAS BEEN REPORTED IN NORWICH. IF YOU
ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE
AND PROPERTY.
LAT...LON 4326 7281 4340 7274 4368 7269 4385 7255
4378 7229 4375 7225 4358 7238 4324 7245
4322 7269
$$
MBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 10:11 AM EDT, 5 hours 18 minutes earlier.
Area forecast discussion, Jul 10, 10:11 AM EDT, 5 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 1011 AM EDT TUE JUL 10 2007 .SYNOPSIS... A WARM AND HUMID AIR MASS HAS DEVELOPED THIS MORNING BEHIND THE NUMEROUS SHOWERS AND THUNDERSTORMS THAT IMPACTED THE NORTH COUNTRY YESTERDAY. MEANWHILE...A WEAK SURFACE BOUNDARY ACROSS NORTHERN NEW YORK INTO NORTHERN VERMONT WILL BE THE FOCUS FOR MORE SHOWERS AND THUNDERSTORMS THIS AFTERNOON. IN ADDITION...TEMPERATURES WILL WARM INTO THE 80S TO NEAR 90 WITH VERY HUMID CONDITIONS EXPECTED. SOME RELIEF TO THE HEAT AND HUMIDITY WILL OCCUR ON WEDNESDAY NIGHT INTO THURSDAY AS A COLD FRONT MOVES ACROSS THE REGION. && .NEAR TERM /THROUGH TONIGHT/... HAVE TWEAKED MRNG FCST TO REMOVE MRNG PCPN WORDING...UPDATED WINDS IN NRN AREAS...AND TEMPS DUE TO FNTL BNDRY NRN AREA. WL WORD AS PTLY SUNNY WITH SHWRS/TSTMS LIKELY THIS AFTN...AND CONT MENTION OF SMALL HAIL AND GUSTY WNDS PSBL WITH TSTMS. FNTL BNDRY ALG CANADIAN/NRN NY BORDER WITH E/W CLD BNDRY. SATL IMAGERY INDCS THIS CLD BNDRY HAS DRFTD SLOLY S WITH LGT SFC WNDS FM THE NE IN THE CHAMPLN AND ST LAW VALLEYS. THIS WL TEND TO STABILIZE THE ATMOSPHERE THRU. THEREAFTER INDCS ARE THAT THIS CLD BNDRY WL ASSIST IN DVLPG AFTN CNVTN ACRS NRN PTNS OF AREA. IN ADDITION CLD BNDRY CNTRL NY MAY BE FOCUS FOR ANOTHER AREA OF AFTN CNVTV DVLPMT. BASED ON THIS HAVE CONTD SHOWRS AND TSTMS LIKELY THIS AFTN WITH SMALL HAIL AND GUSTY WINDS. WARM/HUMID AIRMASS CONTS ACRS AREA. VERY MOIST SOUNDINGS UP TO H/7 THIS MRNG. BUFKIT SUG CAPES OF ARND 2000 THIS AFTN. WL NEED TO MONITOR NRN HALF OF AREA FOR FLOOD POT DUE TO VERY HVY RAINFALL OF YESTERDAY AND LAST NITE. NOT A GREAT DEAL OF UPPER LVL FORCING THUS CNVTN WL BE DRIVEN BY TERRAIN UPSLOPE FLO...SFC BNDRYS NOTED ABV...AND THE DAYS HEATING. THUS TSTMS MAY HOLD OFF UNTIL ERLY AFTN. MRNG CNVTN NOTED IN ERN ONTARIO PROV SUGGESTIVE OF UNSTBL AIRMASS. WK CAA OR NEUTRAL ADV NOTED ON H/8 CHART. && .SHORT TERM /WEDNESDAY THROUGH WEDNESDAY NIGHT/... ANOTHER VERY WARM AND MUGGY NIGHT EXPECTED TONIGHT WITH SFC DPWTS IN THE M/U 60S. THIS COMBINED WITH LIGHT WINDS...EXPECT AREAS OF FOG TO ONCE AGAIN DEVELOP...ESPECIALLY WHERE PRECIP FELL DURING THE DAYTIME HOURS. WL MENTION CHC POPS IN THE EVENING...BUT FEEL CONVECTION SHOULD QUICKLY DECREASE AS SFC HEATING IS LOST. WEDNESDAY INTO THURSDAY...MID/UPPER LVL TROF ACRS THE NORTHERN GREAT LAKES AND CENTRAL CANADA SLOWLY SHIFTS TOWARD OUR FA AS MID/UPPER LVL RIDGE ALONG THE EASTERN SEABOARD BREAKS DOWN. THIS WL ALLOW FOR A SFC COLD FRNT TO APPROACH OUR WESTERN CWA BTWN 21Z-00Z WEDS AND INTO THE DACKS/CPV BTWN 03-06Z THURS. THIS FRNT WL HAVE STRONG SFC CONVERGENCE...GOOD 5H ENERGY...AND WL INTERACT WITH SOME SFC INSTABILITY/SHEAR TO PRODUCE ANOTHER ROUND OF THUNDERSTORMS. THE TIMING OF FRNT MAY LIMIT SVR WEATHER POTENTIAL ACRS CENTRAL/EASTERN VT...BUT FEEL GIVEN THE GOOD ULVL DYNAMICS...DEVELOPING DEEP LAYER SHEAR ASSOCIATED WITH SFC FEATURE AND DIGGING ULVL TROF...AND SFC BASED CAPES BTWN 1500-2500 J/KG SEVERAL LINE SEGMENTS WITH BOW LIKE FEATURES WL DEVELOP ALONG AND AHEAD OF THE BOUNDARY. THE PRIMARY SVR WEATHER THREAT WL BE STRONG AND DAMAGING WINDS...WHICH WL BE MENTION IN THE HWO. ON THURSDAY...DEEP MID/UPPER LVL TROF MOVES TOWARD THE HUDSON BAY REGION OF CANADA AS SEVERAL EMBEDDED S/WS ROTATE ACRS OUR CWA IN THE SW FLW ALOFT. THIS S/W ENERGY COMBINED WITH SEVERAL ULVL JET COUPLETS WL HELP TO ENHANCE SFC LOW PRES ACRS THE SE CONUS LATE THURS INTO FRIDAY. THIS AREA OF LOW PRES IS EXPECTED TO TRACK TOWARD THE MID ATLANTIC STATES/NE CONUS ALONG A LLVL BOUNDARY AND COULD PROVIDE OUR FA WITH ANOTHER ROUND OR TWO OF HEAVY RAIN. TEMPS BEHIND THE SFC FRNT ON THURS WL COOL BACK INTO THE 70S. && .LONG TERM /THURSDAY THROUGH MONDAY/... NO DRASTIC CHANGES MADE TO LONG TERM FORECAST. MAINLY CONCENTRATED ON SHORT...BECAUSE OF THE VERY ACTIVE WEATHER WE HAD. DID NOT STRAY FAR FROM HPC AND THE PREVIOUS FORECAST. AFTER COLD FRONT PASSAGE WEDNESDAY NIGHT...WE CAN EXPECT DRIER DAYS AS HIGH PRESSURE WILL BRING COOLER TEMPS INTO THE AREA. && .AVIATION /14Z TUESDAY THROUGH SATURDAY/... UPDATED 710AM TUE... THROUGH 12Z WEDNESDAY...STILL BATTLING MY NEMESIS...FOG. TYPICAL FOG AREAS STILL REPORTING THICK FOG...BUT THAT SHOULD BEING TO DISSIPATE REAL QUICK WITH THE SUN GETTING HIGHER IN THE SKY AND MIXING THINGS OUT. MAIN FORECAST PROBLEM FOR TODAY IS ONCE AGAIN...THUNDERSTORMS. ATMOSPHERE IS JUICY AND UNSTABLE SO SHOULDNT TAKE TOO MUCH HEATING TO GET THINGS GOING. GENERALLY GONE WITH START TIME OF TSRA IN TAFS 17-19Z...BUT I PROBABLY AM A LITTLE LATE ON THIS. TSRA WILL BRING LOCAL IFR CONDITIONS. AFTER 00Z ACTIVITY WINDS DOWN...BUT EXPECT ANOTHER ROUND OF FOG...WITH MVFR AND POSSIBLE IFR CONDITIONS TOWARD THE END OF THE TAF PERIOD. ALSO LATE TONITE WE MAY START SEEING INCREASING MID CLD DECK FROM APPROACHING COLD FRONT MAINLY OUT IN WESTERN AREAS...EG THE MSS TERMINAL. 12Z WEDNESDAY THROUGH SATURDAY...WEDNESDAY LOOKS TO BE QUITE UNSETTLED WITH SHRA/TSRA PRODUCING MVFR/IFR CONDITIONS LATE IN THE DAY THRU THE LATE EVENING AHEAD OF A COLD FRONT. THURSDAY LOOKS LIKE A VFR DAY. FRIDAY AND SATURDAY SHOULD BE PRIMARILY VFR BUT SOME SHRA/TSRA POSSIBLE. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SYNOPSIS...TABER NEAR TERM...SFH SHORT TERM...SFH LONG TERM...MB AVIATION...JMG
Hazardous weather outlook, Jul 10, 5:08 AM EDT, 10 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 508 AM EDT TUE JUL 10 2007 NYZ026>031-034-035-087-VTZ001>012-016>019-110915- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 508 AM EDT TUE JUL 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. STRONG TO SEVERE THUNDERSTORMS WILL ONCE AGAIN DEVELOP ACROSS THE NORTH COUNTRY THIS AFTERNOON. .DAY ONE...TODAY AND TONIGHT A WEAK SURFACE BOUNDARY WILL INTERACT WITH STRONG DAYTIME HEATING AND PLENTY OF LOW LEVEL MOISTURE TO FORM ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS TODAY. THE THUNDERSTORMS WILL FIRST DEVELOP ACROSS THE HIGHER TERRAIN OF THE ADIRONDACK MOUNTAINS IN NORTHERN NEW YORK AND GREEN MOUNTAINS IN VERMONT BY EARLY THIS AFTERNOON. THESE STORMS ARE EXPECTED TO MOVE FROM SOUTHWEST TO NORTHEAST ACROSS THE REGION AT 15 TO 20 MPH. GIVEN...THE VERY UNSTABLE AIR MASS IN PLACE...THE PRIMARY SEVERE WEATHER THREAT WILL BE STRONG AND DAMAGING WINDS. THE VERY WARM TEMPERATURES ALOFT WILL LIMIT THE POTENTIAL FOR SEVERE HAIL THIS AFTERNOON. IN ADDITION...THE STORMS WILL BE CAPABLE OF PRODUCING LOCALLY VERY HEAVY RAINFALL IN A SHORT PERIOD OF TIME. THIS HEAVY RAINFALL...COMBINED WITH RAINS FROM RECENT STORMS WILL ENHANCE THE POTENTIAL FOR FLASH FLOODING ACROSS THE REGION. SOME MINOR FLOODING OF SMALL STREAMS AND POOR DRAINAGE AREAS CAN BE EXPECTED WITH THE STRONGER STORMS THIS AFTERNOON AND EVENING. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS WILL IMPACT THE REGIONS ON WEDNESDAY AFTERNOON AND EVENING. THESE STORMS ARE EXPECTED TO DEVELOP ALONG A SURFACE COLD FRONT DURING THE AFTERNOON HOURS...AND WILL HAVE THE POTENTIAL TO PRODUCE STRONG AND DAMAGING WINDS...ALONG WITH HAIL AND LOCALLY HEAVY DOWN POURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED ACROSS THE NORTH COUNTRY FOR THIS AFTERNOON THROUGH EARLY EVENING. SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE IN BURLINGTON...ALONG WITH RAINFALL AMOUNTS. TABER
In the hours before
Special weather statement, Jul 10, 1:11 PM EDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 111 PM EDT TUE JUL 10 2007 NYZ026>031-034-035-087-VTZ001>012-016>019-110100- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE- CALEDONIA-WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND- WINDSOR-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON- EASTERN RUTLAND- INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH... STAR LAKE...SARANAC LAKE...TUPPER LAKE...DANNEMORA... LAKE PLACID...PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM... GOUVERNEUR...ALBURGH...SOUTH HERO...ST. ALBANS...NEWPORT... ISLAND POND...BURLINGTON...JOHNSON...STOWE...ST. JOHNSBURY... MONTPELIER...MIDDLEBURY...VERGENNES...BRADFORD...RANDOLPH... RUTLAND...SPRINGFIELD...WHITE RIVER JUNCTION...ENOSBURG FALLS... RICHFORD...UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD... KILLINGTON 111 PM EDT TUE JUL 10 2007 ...ANOTHER ROUND OF SEVERE WEATHER POSSIBLE AGAIN TODAY... A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR ALL OF VERMONT AND NORTHERN NEW YORK UNTIL 9 PM THIS EVENING. THE COMBINATION OF A VERY WARM AND HUMID AIRMASS...AND ITS DESTABILIZATION...WILL ALLOW SCATTERED THUNDERSTORMS TO DEVELOP ACROSS THE REGION TODAY. INITIAL STORM DEVELOPMENT IS NOW OCCURRING ACROSS THE NORTHERN ADIRONDACKS...WHERE LOCAL SLOPE AND VALLEY WINDS ARE PROVIDING THE NECESSARY IMPETUS FOR LIFT. STORMS SHOULD THEN INCREASE IN AREAL COVERAGE AND INTENSITY ACROSS THE REMAINDER OF THE AREA BY THE MID TO LATE AFTERNOON HOURS...WHERE A FEW MAY BECOME SEVERE ALONG WITH DAMAGING WINDS AND LARGE HAIL. ADDITIONALLY...LOCALLY HEAVY RAINFALL IN EXCESS OF ONE INCH IS POSSIBLE WITH ANY OF THE STORMS...WHICH MAY LEAD TO AN INCREASED FLASH FLOOD THREAT ACROSS PORTIONS OF NORTHEASTERN NEW YORK AND NORTHERN VERMONT WHICH RECEIVED HEAVY RAINFALL YESTERDAY. WHILE THE OVERALL COVERAGE OF THIS ACTIVITY IS EXPECTED TO BE LESS THAN YESTERDAY...THOSE PLANNING OUTDOOR ACTIVITIES THIS AFTERNOON AND EVENING SHOULD KEEP AND EYE TO THE SKY...AND TAKE SHELTER SHOULD THREATENING WEATHER APPROACH. STAY TUNED TO NOAA WEATHER RADIO...WEATHER.GOV ON THE INTERNET...OR YOUR LOCAL MEDIA OUTLETS FOR UPDATES AND POSSIBLE SEVERE THUNDERSTORM WARNINGS THIS AFTERNOON AND EVENING. JMG
Local storm report, Jul 10, 2:33 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
233 PM EDT TUE JUL 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM HAIL HARTLAND 43.54N 72.40W
07/10/2007 E0.25 INCH WINDSOR VT TRAINED SPOTTER
&&
DONNYDLocal storm report, Jul 10, 2:53 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BURLINGTON VT
253 PM EDT TUE JUL 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM HAIL HARTLAND 43.54N 72.40W
07/10/2007 E0.75 INCH WINDSOR VT TRAINED SPOTTER
&&
DONNYDLocal storm report, Jul 10, 3:02 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
302 PM EDT TUE JUL 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM HAIL SCHROON LAKE 43.83N 73.73W
07/10/2007 E1.00 INCH ESSEX NY PUBLIC
0228 PM HAIL SCHROON LAKE 43.83N 73.73W
07/10/2007 E1.00 INCH ESSEX NY POST OFFICE
0230 PM HAIL SCHROON LAKE 43.83N 73.73W
07/10/2007 E0.88 INCH ESSEX NY PUBLIC
&&
DONNYDLocal storm report, Jul 10, 3:26 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
326 PM EDT TUE JUL 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL SCHROON LAKE 43.83N 73.73W
07/10/2007 E0.88 INCH ESSEX NY PUBLIC
&&
DONNYDLocal storm report, Jul 10, 3:28 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
328 PM EDT TUE JUL 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL HARTLAND 43.54N 72.40W
07/10/2007 E0.75 INCH WINDSOR VT TRAINED SPOTTER
&&
DONNYDThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 8:15 PM EDT | Severe Thunderstorm Warning | BTV | Orange | 60 min |
| Jul 9, 8:52 PM EDT | Severe Thunderstorm Warning | BTV | Rutland | 53 min |
| Jul 9, 9:22 PM EDT | Severe Thunderstorm Warning | BTV | Franklin | 53 min |
| Jul 9, 9:31 PM EDT | Severe Thunderstorm Warning | BTV | Windsor | 59 min |
| Jul 9, 9:55 PM EDT | Severe Thunderstorm Warning | BTV | Chittenden | 37 min |
| Jul 10, 2:14 PM EDT | Severe Thunderstorm Warning | BTV | Windsor | 61 min |
| Jul 10, 4:27 PM EDT | Severe Thunderstorm Warning | BTV | Windsor | 63 min |
| Jul 10, 5:00 PM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Orleans | 90 min |
| Jul 10, 6:15 PM EDT | Severe Thunderstorm Warning | BTV | Windsor | 60 min |
Nearby
Severe Thunderstorm Warnings in Vermont, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.